American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 84 found      Go to page: 1 2 3

[31] Ehud Hrushovski, Ya'acov Peterzil and Anand Pillay. Groups, measures, and the NIP. J. Amer. Math. Soc. 21 (2008) 563-596. MR 2373360.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Joel Berman and PawełM. Idziak. Generative complexity in algebra. Memoirs of the AMS 175 (2005) MR 2130585.
Book volume table of contents

[33] Michael C. Laskowski and Anand Pillay. Uncountable categoricity for gross models. Proc. Amer. Math. Soc. 132 (2004) 2733-2742. MR 2054800.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Enrique Casanovas and Frank O. Wagner. The free roots of the complete graph. Proc. Amer. Math. Soc. 132 (2004) 1543-1548. MR 2053363.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Tristram de Piro and Byunghan Kim. The geometry of 1-based minimal types. Trans. Amer. Math. Soc. 355 (2003) 4241-4263. MR 1990585.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Saharon Shelah. Logical dreams. Bull. Amer. Math. Soc. 40 (2003) 203-228. MR 1962296.
Abstract, references, and article information
View Article: PDF

[37] Steven Buechler and Olivier Lessmann. Simple homogeneous models. J. Amer. Math. Soc. 16 (2003) 91-121. MR 1937201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] E. Bouscaren and F. Delon. Groups definable in separably closed fields. Trans. Amer. Math. Soc. 354 (2002) 945-966. MR 1867366.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Ludomir Newelski. Small profinite structures. Trans. Amer. Math. Soc. 354 (2002) 925-943. MR 1867365.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] A. A. Ivanov. Closed groups induced by finitary permutations and their actions on trees. Proc. Amer. Math. Soc. 130 (2002) 875-882. MR 1866044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Bruno Poizat. Stable Groups. Math. Surveys Monogr. 87 (2001) MR MR1827833.
Book volume table of contents

[42] Bruno Poizat. Weight. The last trick for shining in the salons. Math. Surveys Monogr. 87 (2001) 115-121.
Book volume table of contents
View Article: PDF

[43] Bruno Poizat. Fields. Algebraic properties of groups of finite Morley rank. Math. Surveys Monogr. 87 (2001) 45-68.
Book volume table of contents
View Article: PDF

[44] Bruno Poizat. Chain. The chain condition for stable groups. Math. Surveys Monogr. 87 (2001) 11-23.
Book volume table of contents
View Article: PDF

[45] Bruno Poizat. Structure. Model-theoretic analysis of groups of finite Morley rank. Math. Surveys Monogr. 87 (2001) 25-43.
Book volume table of contents
View Article: PDF

[46] Bruno Poizat. Generics. The reconstruction of a stable group from its generic fragments. Math. Surveys Monogr. 87 (2001) 93-106.
Book volume table of contents
View Article: PDF

[47] Bruno Poizat. Geometry. Introduction to algebraic groups. Math. Surveys Monogr. 87 (2001) 69-92.
Book volume table of contents
View Article: PDF

[48] Bruno Poizat. Rank. Superstable groups. Math. Surveys Monogr. 87 (2001) 107-113.
Book volume table of contents
View Article: PDF

[49] Steven Buechler, Anand Pillay and Frank Wagner. Supersimple theories. J. Amer. Math. Soc. 14 (2001) 109-124. MR 1800350.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] John Baldwin and Michael Benedikt. Stability theory, permutations of indiscernibles, and embedded finite models. Trans. Amer. Math. Soc. 352 (2000) 4937-4969. MR 1776884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Zoé Chatzidakis and Ehud Hrushovski. Model theory of difference fields . Trans. Amer. Math. Soc. 351 (1999) 2997-3071. MR 1652269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Andreas Baudisch. A new uncountably categorical group. Trans. Amer. Math. Soc. 348 (1996) 3889-3940. MR 1351488.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Ludomir Newelski. On the prime model property. Proc. Amer. Math. Soc. 124 (1996) 2519-2525. MR 1322936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Ehud Hrushovski. The Mordell-Lang conjecture for function fields. J. Amer. Math. Soc. 9 (1996) 667-690. MR 1333294.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] A. A. Ivanov. Stable absolutely ubiquitous structures . Proc. Amer. Math. Soc. 121 (1994) 221-224. MR 1174495.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Ludomir Newelski. On $U$-rank $2$ types . Trans. Amer. Math. Soc. 344 (1994) 553-581. MR 1142779.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] John T. Baldwin. An almost strongly minimal non-Desarguesian projective plane . Trans. Amer. Math. Soc. 342 (1994) 695-711. MR 1165085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Bradd Hart, Sergei Starchenko and Matthew Valeriote. Vaught's conjecture for varieties . Trans. Amer. Math. Soc. 342 (1994) 173-196. MR 1191612.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] James G. Loveys and Frank O. Wagner. Le Canada semi-dry . Proc. Amer. Math. Soc. 118 (1993) 217-221. MR 1101987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Ehud Hrushovski and Boris Zilber. Zariski geometries . Bull. Amer. Math. Soc. 28 (1993) 315-323. MR 1183999.
Abstract, references, and article information
View Article: PDF


Results: 31 to 60 of 84 found      Go to page: 1 2 3